# SDR SIMA200815401

- Difficulty date: May 30, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 20,435 hours, 20,218 cycles
- Engine: Rroyce AE3007A1
- Engine time: 1,438 hours, 1,436 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Condition: Unknown
- Location: Engine
- Part time: 1,438 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

ON FLIGHT 3936 DURING DESCENT CREW REPORTED AT FL190 AIR SPEED 290KTS IT EXPERIENCED A LIGHTNING STRIKE.  SHORTLY AFTER  ENGINE 1 ITT BEGAN TO RISE UP INTO THE RED.  ALL OTHER ENGINE INDICATION READINGS NORMAL.  PERFORMED PRECAUTIONARY SHUTDOWN OF ENGINE 1.  DECLARED EMERGENCY.  LANDED IN ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  COMPLETED LIGHTNING STRIKE INSPECTION AND REMOVED AND REPLACED BOTH FADECS PER ROLLS ROYCE SUGGESTION.  NO ENGINE PROBLEMS FOUND.  AIRCRAFT RETURNED TO SERVICE.
